MAUDE Adverse Event Report: AVANOS MEDICAL INC. MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 7.5 MM, ORAL; VAP MICROCUFF ENDOTRACHEAL TUBES

AVANOS MEDICAL INC. MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 7.5 MM, ORAL; VAP MICROCUFF ENDOTRACHEAL TUBES
Model Number 13221
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history record for the reported lot number, aa7170v01, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The actual complaint product was not returned for evaluation.All information reasonably known as of 04-apr-2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).
 
Event or Problem Description
Avanos medical, inc.Received a single report that referenced ten different incidences, which were associated with separate units, involving ten different events.This is the eighth of ten reports.Refer to 9611594-2019-00066 for the first event.Refer to 9611594-2019-00067 for the second event.Refer to 9611594-2019-00068 for the third event.Refer to 9611594-2019-00069 for the fourth event.Refer to 9611594-2019-00070 for the fifth event.Refer to 9611594-2019-00071 for the sixth event.Refer to 9611594-2019-00072 for the seventh event.Refer to 9611594-2019-00074 for the ninth event.Refer to 9611594-2019-00075 for the tenth event.It was reported the endotracheal tube blue connector was coming off easily from the tube, creating a disconnection issue and this disconnection also occurs when the temperature rises in the respiratory circuit.This impacts the ventilator patients who are on ventilator high pressure mode.There was no reported patient injury.

Brand Name
MICROCUFF SUBGLOTTIC SUCTIONING ENDOTRACHEAL TUBE, 7.5 MM, ORAL
Common Device Name
VAP MICROCUFF ENDOTRACHEAL TUBES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8488404
Report Number9611594-2019-00073
Device Sequence Number1871352
Product Code BTR
UDI-Device Identifier30680651132216
UDI-Public30680651132216
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K131254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Model Number13221
Device Catalogue Number101322100
Device Lot NumberAA7170V01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2019
Initial Report FDA Received Date04/05/2019
Patient Sequence Number1